Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An algebraic characterisation of convergence ideals


Author: Jane M. O. Speakman
Journal: Bull. Amer. Math. Soc. 73 (1967), 53-54
DOI: https://doi.org/10.1090/S0002-9904-1967-11636-7
MathSciNet review: 0209720
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Kakutani, Note on divergent series and integrals, Proc. Imp. Acad. Tokyo 20 (1944), 74-76. MR 14489


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11636-7

American Mathematical Society